# SDR CA121105018

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Thielt TAE12502114
- Propeller: Mtprop MTV6*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND ON ALL COMPONENTS OF LT, RT AND NLG ASSEMBLIES DRAG STRUTS, LINKS AND ACTUATORS REQUIRED REPLACEMENT.  CORROSION LEVEL III EXFOLIATION AND CRACKING.  ACFT HAD BEEN PARKED FOR 2 YEARS, FLEET INSPECTION CARRIED OUT NO OTHER OCCURRENCES NOTED.
